# SDR SWAA2019052432984

- Difficulty date: May 22, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 46,794 hours, 31,504 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189930
- Condition: Faulty
- Location: Lr Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UPON FLAP RETRACTION AMBER LEADING EDGE FLAP TRANSIT LIGHT REMAINED ILLUMINATED OVERHEAD LEADING EDGE DEVICE PANEL INDICATED #1 LEADING EDGE FLAP EXTENDED NO ROLL EXPERIENCED.  R&R #1 FLAP EXTEND PROXIMITY SENSOR PER AMM.
